# SDR JJBA20231023039

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 47,259 hours, 30,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MCD INOPERATIVE. REMOVED AND REPLACED MCD LAMP. OPS CHECK FAIL REMOVED MCD LINER. FOUND GROUNDING WIRE NOT ATTACHED TO EMERGENCY LIGHT HOUSING. REMOVED HOUSING SCREW. INSTALLED GROUNDING WIRE ONTO HOUSING SCREW. INSTALLED SCREW. INSTALLED MCD LINER. OPS CHECK SAT.
